# SDR SWIA200819254

- Difficulty date: February 16, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 34,065 hours, 44,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION FOUND ON FRAME 21.  REPAIRED IAW IC2008-120/01433, AND IAW 51-40-02.
